Journal of the Mathematical Society of Japan

A generalized Pohozaev identity and its applications

Nichiro KAWANO, Wei-Ming NI, and Shoji YOTSUTANI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 42, Number 3 (1990), 541-564.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227108528

Digital Object Identifier
doi:10.2969/jmsj/04230541

Mathematical Reviews number (MathSciNet)
MR1056835

Zentralblatt MATH identifier
0714.35028

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

KAWANO, Nichiro; NI, Wei-Ming; YOTSUTANI, Shoji. A generalized Pohozaev identity and its applications. J. Math. Soc. Japan 42 (1990), no. 3, 541--564. doi:10.2969/jmsj/04230541. http://projecteuclid.org/euclid.jmsj/1227108528.


Export citation